×

A general class of chain estimators for ratio and product of two means of a finite population. (English) Zbl 0825.62147

Summary: This paper proposes a class of estimators for estimating ratio and product of two means of a finite population using information on two auxiliary characters. Asymptotic expressions up to terms of order \(O(n^ {-1})\) for bias and mean square error (MSE) of the proposed class of estimators are derived. Optimum conditions are obtained under which the proposed class of estimators has the minimum MSE. An empirical study is carried out to compare the performance of various estimators of ratio with the conventional estimators.

MSC:

62-XX Statistics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bandopadhyay S., Sankhya 42 pp 45– (1980)
[2] Chand L., Some Ratio-Type Estimators Based on Two or More Auxiliary Variables (1975)
[3] Rao J.N.K., Sankhya 30 pp 83– (1968)
[4] Reddy V.N., Sankhya 40 pp 29– (1978)
[5] Shah S.M., Sankhya 40 pp 156– (1978)
[6] Singh H.P., Aligarh J. Stat 6 pp 32– (1986)
[7] Singh H.P., Gujarat Stat.Rev 13 pp 1– (1986)
[8] Singh, H.P. On the estimation of ratio and product of two finite population means. Proceedings of The National Academy of Science of India. Vol. 58A, pp.399–402. · Zbl 0695.62005
[9] Singh M.P., Sankhya 27 pp 321– (1965)
[10] DOI: 10.1007/BF02613481 · Zbl 0173.20504
[11] Singh R.K., Calcutta Stat. Assoc. Bull 31 pp 69– (1982)
[12] DOI: 10.1080/03610928908830131 · Zbl 0696.62013
[13] DOI: 10.1093/biomet/67.1.199 · Zbl 0426.62008
[14] Tripathi T.P., Sankhya 42 pp 63– (1980)
[15] Upadhyaya L.N., Gujarat Stat. Rev 12 pp 7– (1985)
[16] DOI: 10.1111/j.1467-9574.1985.tb01149.x
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.